# SDR CALA2018031600922

- Difficulty date: March 15, 2018
- Submitted: March 16, 2018
- Operation: Air carrier
- Aircraft: N568UA
- Make and model: Boeing 757222
- Aircraft serial: 26674
- Aircraft time: 81,729 hours, 27,521 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146N545115
- Condition: Corroded
- Location: Bs 1540-1560
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO INTERCOSTAL HAS CORROSION BETWEEN BS 1540 AND  1560,  STRINGER 26 - 27R.  REMOVED AND REPLACED THE  INTERCOSTAL IAW  DWG 146N5434, AND SRM 51-40-02, PAR. 4,  PG 2-3, AND PAR 7 PG 6-7.
